Stomach issues with 95% forskolin extract?

  1. New Member
    deltoidz's Avatar
    Join Date
    Mar 2006
    Posts
    3
    Rep Power
    108
    Level
    2
    Lv. Percent
    15.33%

    Stomach issues with 95% forskolin extract?


    Im having some trouble with the stomach on high doses of forskolin 20% extract(80mg of active and above). And Im wondering if the 95% forskolin extract is better tolerated by the stomach at dosages of above 80mg of active forskolin?

    Also is it as effective as the 20% extract when the active forskolin dose is the same?

  2. New Member
    musclescientist's Avatar
    Join Date
    Apr 2003
    Posts
    39
    Rep Power
    162
    Level
    5
    Lv. Percent
    10%

    Quote Originally Posted by deltoidz
    Im having some trouble with the stomach on high doses of forskolin 20% extract(80mg of active and above). And Im wondering if the 95% forskolin extract is better tolerated by the stomach at dosages of above 80mg of active forskolin?

    Also is it as effective as the 20% extract when the active forskolin dose is the same?

    Not really, but you might want to expiriment with the 95% and transdermal delivery
  3. Registered User
    Rivet's Avatar
    Join Date
    Apr 2005
    Posts
    1,700
    Rep Power
    969
    Level
    30
    Lv. Percent
    43.79%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by deltoidz
    Im having some trouble with the stomach on high doses of forskolin 20% extract(80mg of active and above). And Im wondering if the 95% forskolin extract is better tolerated by the stomach at dosages of above 80mg of active forskolin?

    Also is it as effective as the 20% extract when the active forskolin dose is the same?

    If you do a search you will see that forskolin is known to cause GI problems at higher doses. I would just take a little less everytime until the GI problem goes away to see what your tolerance level is. This is what I did when I had some bulk forskolin to play around with.
    •   
       

  4. Registered User
    badbart's Avatar
    Join Date
    Dec 2002
    Age
    41
    Posts
    550
    Rep Power
    422
    Level
    19
    Lv. Percent
    48.57%

    Almost every herb product I take bothers my stomach after a couple days / weeks. I just stear clear of herbs. But this is true with a lot of supps..

Similar Forum Threads

  1. help with stomach issues?
    By AndShane in forum Male Anti-Aging Medicine
    Replies: 6
    Last Post: 11-25-2011, 09:34 AM
  2. cAMP stomach issues
    By UNCCFitness in forum Supplements
    Replies: 9
    Last Post: 06-25-2006, 05:05 PM
  3. Replies: 0
    Last Post: 08-17-2005, 03:03 AM
  4. Issues with puberty and prohormones
    By tbonz169 in forum Anabolics
    Replies: 14
    Last Post: 03-07-2005, 06:29 PM
  5. timing issues with igf and insulin
    By GH_MAN in forum IGF-1/GH
    Replies: 4
    Last Post: 08-02-2004, 03:29 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in